# SDR UALA2012061403272

- Difficulty date: June 14, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 61,588 hours, 23,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: 4873
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELAC FAULT, RTFL SUPPLEMENTAL DATA UPDATE REPLACED CAPTAINS SIDE STICK ROLL TRANSDUCER (4CE1). REPLACED FIRST OFFICERS SIDE STICK ROLL TRANSDUCER (4CE2) PER MM. REPLACED ELAC NR 1 AND 2.    REPLACED RT. BLUE SYS. SERVO VALVE, OPS CHECKED NORMAL.
